# SDR UALA2012112606744

- Difficulty date: November 23, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,908 hours, 13,713 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B AFT FLAP, I/B END, LOWER SKIN HAS SEVERAL DENTS.  EVALUATED 5 EACH DENTS WHICH ARE NOT THE SAME AS PREVIOUSLY ARCHIVED IN CF9039 AND CF9040. 4 OF 5 DENTS ARE WITHIN LIMITS OF SRM 57-53-01: DENT HAS BEEN PERMANENTLY REPAIRED PER SRM 51-70-10, 51- 70-05, AND 57-53-01.
